# SDR SWAA2018013019399

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 47,701 hours, 27,900 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: 473957
- Part serial: 54865EL
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, O

## Discrepancy

DIVERSION/DECLARED EMERGENCY, AT FL 340 AFT CARGO FIRE ALARM ILLUMINATED FOR 5 SECS THEN WENT OUT. RAN QRH CHECKLIST TO INCLUDE BOTTLE / DISCREPANCY. GOT SECONDARY INDICATION OF FIRE WHEN BOTTLE DISCHARGED FOR 3 SEC THEN WENT OUT.  COMPLIED WITH FIM TASK 26-16 TASK 801-NO FAULTS.  R&R CARGO FIRE HALON BOTTLE PER MM.
